# SDR 2002UALA01727

- Difficulty date: November 13, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 29,282 hours, 18,489 cycles
- Engine: Ge CFM56*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Seal
- Condition: Out Of Position
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN IT FAILED TO PRESSURIZE.  FOUND E/E DOOR SEAL OUT OF ALIGNMENT.  ADJUSTED SEAL.
